# SDR 95ZZZX5191

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 2513217
- Condition: Leaking
- Location: Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - RIGHT NR 1 SLIDE IS ZERO PSI.  REPLACED R-1 DOOR SLIDE, OK FOR SERVICE.
